Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    mike2112 is offline Associate Member
    Join Date
    Feb 2002
    Posts
    428

    be careful with aspirin

    I know that the Aspirin is very often used by BBers, but you should be careful with it:in fact a study shows that too much aspirin can give temporary hears problem which totally disappear when the aspirin ingestion is stopped (really!! it's not a joke)...so guys if you use an ECA and you feel problem to hear correctly,don't be afraid and stop Aspirin for a few weeks and when you'll come back to it,take lower dosages than you took before...

  2. #2
    skiboy is offline Associate Member
    Join Date
    May 2002
    Location
    U.S.A.
    Posts
    301
    THANKS but the more the merryer
    hehe

  3. #3
    TNT's Avatar
    TNT
    TNT is offline Retired Moderator
    Join Date
    Nov 2001
    Location
    Mid-Atlantic U.S.
    Posts
    1,413

    Cool Also keep in mind . . .

    . . . that aspirin, by nature, is an anti-coagulant. (That's why patients who are on Coumadin or other blood thinners cannot take aspirin or other NSAID drugs.)

    As such, it means that if you do an ECA stack on a regular basis, you will be more prone to bleeding than if you didn't take aspirin. Cuts and lacerations will bleed more and, depending on your age and skin characteristics, you will also bruise more easily.

    No big whoop, but something to be aware of.,

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •